Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. LCS; BIT, DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DEPUY ORTHOPAEDICS, INC. LCS; BIT, DRILL
Model Number
2366-86-000
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/05/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Drill bit broke into two pieces, both pieces were recovered.
New Search
Submit an Adverse Event Report
Brand Name
LCS
Common Device Name
BIT, DRILL
Manufacturer
(Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key
9792308
Report Number
9792308
Device Sequence Number
16977169
Product Code
HTW
UDI-Device Identifier
10603295120209
UDI-Public
(01)10603295120209
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/11/2020
Report Date
(Section F)
02/11/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
2366-86-000
Device Catalogue Number
236686000
Device Lot Number
NGB5546
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/05/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
86
Date Report Sent to FDA
02/11/2020